# SDR YENA20131206240

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 38,987 hours, 13,502 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A233151
- Part serial: H4061
- Condition: Leaking
- Location: Parking Brake
- Part time: 38,991 hours, 13,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO Y HYD RESERVOIR LOW ECAM, Y HYD QTY DECREASED TO 2010 AND ACCUMULATOR PRESSURE BLED TO ZERO.  R & R PARKING BREAK VALVE IAW AMM 32-45-14.  NO LEAKS NOTED, ALL OPS OK.
